# SDR DLM88081759

- Difficulty date: October 9, 2004
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 37,049 hours, 28,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - MLG WHEEL WELL - SLANT PRESSURE PANEL REPAIR IAW 09-085387-12.  C/W 09-085387-12 ME01.
